# SDR FDEA201301180130

- Difficulty date: January 18, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 67,457 hours, 13,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7038501
- Condition: Corroded
- Location: Bs 1887-1902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT BILGE AREA LONGERON 44R FOUND WITH CORROSION BETWEEN STATION 1887 TO STATION 1902.160.  REPAIR LONGERON FABRICATED IAW DWG AGA7038 REVISION B AND EA 1-5310-165183.   REPAIRED IAW SRM 53-00-05, REPAIR 1, REV 51.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
